# SDR 97ZZZM1071

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187GA
- Make and model: Beech 1900C
- Aircraft serial: UC31
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1143800417
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7416 - MIA-TPA - AFTER TAKEOFF WITH GEAR RETRACTED, RED HANDLE LIGHT ILLUMINATED AND CIRCUIT BREAKER POPPED.  AIRCRAFT RETURNED TO MIA.  REMOVED AND REPLACED LEFT MAIN LANDING GEAR ACTUATOR.  CYCLED LANDING GEAR 4 TIMES.  NO DEFECT NOTED.  (M)
